International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 360293 | https://doi.org/10.1155/S0161171290000540

Rajneesh Kumar, M. L. Gogna, Lokenath Debnath, "On Lamb's plane problem in micropolar viscoelastic half-space with stretch", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 360293, 10 pages, 1990. https://doi.org/10.1155/S0161171290000540

On Lamb's plane problem in micropolar viscoelastic half-space with stretch

Received01 Nov 1988
Revised30 Dec 1988

Abstract

A study is made of Lamb's plane problem in micropolar viscoelastic half-space with stretch. The viscoelasticity is characterized by the rate-dependent theories of micro-viscoelasticity generalizing the classical Kelvin-Voigt theory. The displacement components, force stress, couple stress and vector first moment are obtained for a half-space subjected to an arbitrary normal load. Two particular cases of a horizontal force and a torque which are time harmonic have been considered. Several limiting cases are obtained as special cases of the present analysis.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views98
Downloads497
Citations